Aspirina gastroresistente 325 mg 100 Compresse rivestite
OTC

Aspirina gastroresistente 325 mg, Compare to Bayer potency_units.unit.44, 100 Compresse rivestite, 2 Bottiglie

Articolo #40238
Disponibile
List Price: € 10.41
Our Price: € 4.61   (56% di sconto)
You Save: € 5.80

You can add an item to cart by clicking on the button

Nessun limite
Porzioni per contenitore: 
Ingredienti: Aspirin 325 mg (NSAID*) *nonsteroidal anti-inflammatory drug
Istruzioni: Drink a full glass of water with each dose. Adults and children 12 years and older: take 1-2 tablets every 4 hours while symptoms last, but not more than 12 tablets in 24 hours. Children under 12 years: ask a doctor.
AVVERTENZA: Croscarmellose sodium, D&C yellow #10 (Al-lake), FD&C yellow #6 (Al-lake), HPMC, methacrylic acid copolymer, polyethylene glycol, propylene glycol, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide.